MathSciNet Relay Station
MathSciNet bibliographic data
MR578927 65D30
Gabutti, Bruno On the generalization of a method for computing Bessel function integrals. J. Comput. Appl. Math. 6 (1980), no. 2, 167–168.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement